RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyul'ko, Natal'ya Al'bertovna

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:1582
Abstract pages:2288
Full texts:786
References:257
E-mail: ,

http://www.mathnet.ru/eng/person28500
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:lyulko.n-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/619100

Publications in Math-Net.Ru
2015
1. N. A. Lyul'ko, “Instability of a nonlinear system of two oscillators under main and combination resonances”, Zh. Vychisl. Mat. Mat. Fiz., 55:1 (2015),  56–73  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:1 (2015), 53–70  isi  elib  scopus
2014
2. N. A. Lyulko, N. A. Kudryavtseva, A. N. Kudryavtsev, “Asymptotic and numerical analysis of parametric resonance in a nonlinear system of two oscillators”, Sib. Èlektron. Mat. Izv., 11 (2014),  675–694  mathnet
2010
3. N. A. Lyul'ko, “The increasing smoothness property of solutions to some hyperbolic problems in two independent variables”, Sib. Èlektron. Mat. Izv., 7 (2010),  413–424  mathnet  elib
4. N. A. Lyul'ko, “On the instability of hyperbolic systems on the plane under small periodic perturbation”, Sib. Zh. Ind. Mat., 13:2 (2010),  85–97  mathnet  mathscinet  elib; J. Appl. Industr. Math., 5:1 (2011), 82–93
2008
5. N. A. Lyul'ko, “Increasing smoothness of solutions to a hyperbolic system on the plane with delay in the boundary conditions”, Sibirsk. Mat. Zh., 49:6 (2008),  1333–1350  mathnet  mathscinet  elib; Siberian Math. J., 49:6 (2008), 1062–1077  isi  scopus
2005
6. N. A. Lyul'ko, “A mixed problem for a hyperbolic system on the plane with delay in the boundary conditions”, Sibirsk. Mat. Zh., 46:5 (2005),  1100–1124  mathnet  mathscinet  zmath; Siberian Math. J., 46:5 (2005), 879–901  isi
2004
7. N. A. Lyul'ko, “Increasing of smoothness of the solutions to a boundary value problem for the wave equation on the plane”, Mat. Fiz. Anal. Geom., 11:2 (2004),  169–176  mathnet  mathscinet  zmath
2002
8. N. A. Lyul'ko, “The linearization principle for some evolution problems arising in chemical kinetics”, Sibirsk. Mat. Zh., 43:3 (2002),  579–590  mathnet  mathscinet  zmath; Siberian Math. J., 43:3 (2002), 463–472  isi
2000
9. T. I. Zelenyak, N. A. Lyul'ko, “On a method for solving a classical variational problem”, Sibirsk. Mat. Zh., 41:5 (2000),  1060–1075  mathnet  mathscinet  zmath; Siberian Math. J., 41:5 (2000), 866–879  isi
1998
10. T. I. Zelenyak, N. A. Lyul'ko, “On the solvability in the large of mixed problems for quasilinear parabolic equations”, Sibirsk. Mat. Zh., 39:2 (1998),  317–328  mathnet  mathscinet  zmath; Siberian Math. J., 39:2 (1998), 277–288  isi
1997
11. M. M. Lavrent'ev (Jn.), N. A. Lyul'ko, “Increasing the smoothness of solutions of some hyperbolic problems”, Sibirsk. Mat. Zh., 38:1 (1997),  109–124  mathnet  mathscinet  zmath; Siberian Math. J., 38:1 (1997), 92–105  isi
1988
12. N. A. Ëltysheva, “On qualitative properties of solutions of some hyperbolic systems on the plane”, Mat. Sb. (N.S.), 135(177):2 (1988),  186–209  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:1 (1989), 181–203
1986
13. N. A. Ëltysheva, “On the stability of stationary solutions of some hyperbolic systems”, Dokl. Akad. Nauk SSSR, 289:1 (1986),  30–32  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020